IJPAM: Volume 68, No. 4 (2011)


Burcu Nisanci Türkmen$^1$, Ali Pancar$^2$
$^{1,2}$Department of Mathematics
Faculty of Arts and Sciences
Ondokuz Mayis University
Samsun, 55139, TURKEY
$^1$e-mail: burcun@omu.edu.tr
$^2$e-mail: apancar@omu.edu.tr

Abstract. We study some properties of (amply) f-$\text{Rad}$-supplemented modules and fwrs-modules as a proper generalization of (amply) $\text{Rad}$-supplemented. We show that: (1) any finite direct sum of finitely generated, projective f-$\text{Rad}$-supplemented modules is f-$\text{Rad}$-supplemented; (2) a locally Noetherian f-$\text{Rad}$-supplemented module is f-supplemented; (3) any generalized cover of a fwrs-module is fwrs.

Received: February 26, 2011

AMS Subject Classification: 16D10, 16D99

Key Words and Phrases: $\text{Rad}$-supplement, f-$\text{Rad}$-supplemented module

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 68
Issue: 4